Thyroid UK
89,102 members103,634 posts

Reaction to Tiromel or T3?

Hi

I started Tiromel four weeks ago at 6.25 mcg and increased to 12.5 mcg after two weeks. A week ago I started to feel an improvement, had more energy, ached less and and haven't rushed home from work to sleep.

The problem is, ever since the first day I took Tiromel I have this feeling of chest heaviness and wheezing I've persevered thinking that my body might get used to it. I didn't take any tiromel yesterday and this morning the feeling is subsiding.

I think I may need to try a different T3 and would be grateful for any sources and delivery times. I'm thinking I will have to get from Mexico.

I feel really fine this morning, have had visitors the last few days and have been walking a lot which has been brilliant. I haven't felt any withdrawal from the T3 but I'm frightened I'm going to suddenly crash.

Interested to know if this chest heaviness is likely to be the tiromel and the t3 itself and if anyone else has experienced this.

I also lowered my levo from 125 to 110 when I went up to 12.5 mcg.

Foreversummer

2 Replies
oldestnewest

Sorry you had no replies, it maybe that your thread was missed or because no one who saw it had the relevant information or experience.

If you still need help, it may be worth posting again.

Information about medication sources can only be sent by private message. :)

Louise

Reply

Thank you Louise.

I've managed to source some Uni-Pharma T3 having been sent a message by a kind member. It should be here with a few days.

I hope this will suit me better. I'll just have to wait and see.

Foreversummer

Reply

You may also like...